# SDR DXTA200500879

- Difficulty date: August 2, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 8,787 hours, 7,180 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING F/O RT BRAKE PEDALS WHEN PRESSED TP APPLY BRAKES WENT TO THE FLOOR-POWER BRAKE LOW PRESSURE LIGHT AND ANTI-SKID INOP LIGHT ILLUMINATED.  CAPTAIN CHECKED BRAKES ON LEFT SIDE,TEMPORARY BRAKES WERE ESTABLISHED AND THEN COMPLETE FAILURE, EMERGENCY BRAKES APPLIED.  ITEM IS UNDER INVESTIGATION.
